# SDR IPXA2025071424320

- Difficulty date: June 20, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771442
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD OF STA 2360 S-21R LEVEL 1 (REPAIR) 1. PERFORM EO-94413-REQ1 REV.1 AND EI NO.F2025A53M-1294 REV.2 2.
